# SDR FDEA201411053511

- Difficulty date: November 5, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N780FD
- Make and model: Boeing 757222
- Aircraft serial: 25253
- Aircraft time: 72,031 hours, 26,601 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146N378014
- Condition: Corroded
- Location: Bs 1160-1680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF AFT DRAIN MAST,  FUSELAGE SKIN EXTERIOR SURFACE FOUND CORRODED BETWEEN STRINGER 25 & 26R BS 1660 & 1680.   CORROSION REMOVED AND FOUND OUT OF LIMITS IAW SRM 53-00-01 FIG 101 DETAIL II REV 113.   REPAIRED IAW EA F-5330-  T0312967 PART 1.  REPAIR CLASSIFIED AS MAJOR.
